# SDR SWAA021829

- Difficulty date: August 12, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 24,311 hours, 21,151 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR OUTER SKIN CRACKED AT LOWER FWD CORNER.  REPAIRED SKIN PER SRM.
